# SDR 2018F00116

- Difficulty date: January 3, 2018
- Submitted: April 24, 2018
- Operation: General aviation
- Aircraft: N799MJ
- Make and model: Cessna 680CE
- Aircraft serial: 6800205
- Aircraft time: 3,784 hours, 2,444 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: M14401
- Part serial: 5177J106
- Condition: Failed
- Location: Mlg
- Part time: 519 hours, 315 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LANDED AND WHILE ON ROLL OUT,  THE RIGHT MAIN LANDING GEAR INBOARD AND OUTBOARD TIRES RUPTURED. THE AIRCRAFT CONTINUED TO ROLL AND THE CREW WAS ABLE TO CLEAR THE RUNWAY.  THE INVESTIGATION WAS UNABLE TO DETERMINE THE CAUSE OF THE BURST TIRES.
